# SDR P5CA9500521

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BOTH SIDES OF LEFT SIDE OF AFT ENGINE MOUNT FRAME NS 222 ON NR 2 NACELLE.  REPLACED DOUBLERS PER BOEING SRM 54-30-03 FIG 36.
